Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Coreflectors not preserving the interval and Baire partitions of uniform spaces
HTML articles powered by AMS MathViewer

by G. Tashjian and J. Vilímovský PDF
Proc. Amer. Math. Soc. 77 (1979), 257-263 Request permission

Abstract:

Values of the compact interval and other spaces under coreflectors in the category of uniform spaces are studied. It is shown that any coreflector which changes the usual uniformity of the interval produces a new uniformity which contains all finite Baire partitions of the interval.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15
  • Retrieve articles in all journals with MSC: 54E15
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 257-263
  • MSC: Primary 54E15
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542094-8
  • MathSciNet review: 542094